# SDR IPXA2025031095741

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG-830-CREW DOOR 2 EACH ROLLER ASSYS HAVE EXCESSIVE PLAY DOT# 110-182 JP-110.REMOVED AND REPLACED ROLLER ASSY 2EA IN CREW DOOR IAW AMM 20-21-12.VERIFIED REPLACEMENT OF ROLLER ASSY 2EA IN CREW DOOR IAW AMM 20-21-12.
